Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Jun 23rd, 2013, 05:08 AM   1
sarah34
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: May 2012
Location: England
Posts: 1,081

Withdrawal bleed??


Hi all,

I took my last pill 18th June evening and today have woken up with brown discharge, (I used to get this at the start and end of my periods before I went onto cerazette). Not enough to wear a tampon but using a towel.

I do not have stomach cramps, only very slightly tender breasts.

Do you think this is my withdrawal bleed? Should I count this as CD1?? I'm very confused!!!

Any help would be appreciated xx



 
Status: Online
 
Old Jun 23rd, 2013, 05:13 AM   2
zilla
Mum (Mom)
Chat Happy BnB Member
 
Join Date: Mar 2012
Location: UK
Posts: 1,720
Hi :-)

It sounds like a withdrawal bleed, and for arguments sake I'd count it as CD1 but I wouldn't expect to go back to a regular cycle straight away - so this cycle would probably be longer than the average 28 days.

I came off the pill, had a withdrawal bleed, then 6 weeks later had a natural AF then fell pregnant that cycle :-)

Also it's really common to get all the signs of pregnancy for a few weeks after coming off the pill - which is really frustrating, I think it's your body adjusting to the hormone changes.



Status: Offline
 
Old Jun 23rd, 2013, 05:24 AM   3
sarah34
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: May 2012
Location: England
Posts: 1,081
Hi, thanks

I have put the dates in my calendar so I can keep a track of when I last took pill, when I started withdrawal bleed etc.

Yea, I figured it would be all over the place to start with!

Sorry for all the questions but I'm guessing I count the days until af starts and that will give me an idea of my cycle length then I can kinda work out when I am ovulating? I'm very new to this! Xxxx



 
Status: Online
 
Old Jun 23rd, 2013, 05:45 AM   4
rachy28
Pregnant (Expecting)
Chat Happy BnB Member
 
 
Join Date: Apr 2012
Location: Co Durham
Posts: 1,498
Cd1 should be the first day of red flow, I would say it was spotting for now x



 
Status: Offline
 
Old Jun 23rd, 2013, 07:29 AM   5
sarah34
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: May 2012
Location: England
Posts: 1,081
Thanks for your reply, doesn't seem to be getting any heavier. Just a waiting game now!

Xxxx



 
Status: Online
 
Old Jun 23rd, 2013, 10:08 AM   6
RedKitten
Waiting To Try (WTT)
New BnB member
 
 
Join Date: Jun 2013
Posts: 3
Hi

I also took my last pill recently. Actually, I had one more to go in the pack before the placebos but I didn't take it. I had just found out some of the side effects of the pill...well...long term possible effects...and said to myself, um....no thanks! Lol. Anyway, I had my withdrawal bleed last week...pretty light but still it was about four days. And yesterday would have been the first day starting my new pack of pills. So, we will have to wait and see what happens. I would say you have spotting for now, but i think tomorrow you might have more bleeding so tomorrow should probably be CD 1 for you. Good luck!



Status: Offline
 
Old Jun 24th, 2013, 01:52 AM   7
sarah34
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: May 2012
Location: England
Posts: 1,081
Well it seems to have stopped! Is this normal? Only lasted a day and was so light it was mainly only when I wiped. It never actually changed to red blood.

Anyone else had this?? Xxx



 
Status: Online
 

SEO by vBSEO